MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP; ARTHROSCOPE
Catalog Number 0350800001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mfg date: the device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that over-pressure was experienced with the pump.
 
Additional Manufacturer Narrative
The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Alleged failure: dr (b)(6) uses the flosteady pump routinely.Pump settings 45 p and 1.5 flo which is default for the knee.Pump was primed as usual and seemed to be fine.It was then reported by dr (b)(6) that fluid was coming out of the port side at a abnormally high pressure and the pump pressure seemed to be much higher than it was reading on the pump.Dr (b)(6) then lowered pump pressure from 45 to 30 then to 25 and finally to 15 but this did not change the amount of fluid squirting from the port site.Another pump serial (b)(4) was brought in and pump tubing changed but still the pressure was higher than normal and squirted out of the port site at an abnormally high rate.The procedure was completed and the patient is being observed for potential compartment syndrome.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause could be overdue calibration, pressure sensor, roller wheel, pcb board, pump height, joint height, the stop cock valves were closed off, tubing was kinked, or user misuse.Manufacture date is not known.
 
Event or Problem Description
It was reported that over-pressure was experienced with the pump.

Brand Name
PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7543098
Report Number0002936485-2018-00457
Device Sequence Number19340202
Product Code HRX
UDI-Device Identifier07613327057522
UDI-Public07613327057522
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0350800001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2018
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1